1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

Side effects - depression from mcat?

Discussion in 'Beta-Ketones' started by Jordan69, Jan 18, 2010.

  1. Jordan69

    Jordan69 Newbie

    Age:
    31
    Reputation Points:
    0
    Joined:
    Jan 18, 2010
    Messages:
    1
    SWIM has been taking mcat for roughly 3 months now, week after week, Now SWIM has to take at least 1-2 grams a night before he gets a high,

    The last time SWIM took was 3 days ago , and had taken roughly 1.3 grams and 2 ecstasy tablets.

    Now SWIM is getting feelings of depression and showing a lot of the signs :(

    SWIM is wondering if anyone else has been having any of these same side effects?
     
  2. Phenoxide

    Phenoxide Super Moderator Staff Member

    Reputation Points:
    8,473
    Joined:
    Oct 11, 2009
    Messages:
    5,696
    Location:
    United States
    Welcome to the forum. Just for clarification does SWIY mean mephedrone (4-MMC, sometimes also called MMCAT)? Mcat is methcathinone, a different drug. Unless SWIY really meant methcathinone calling it Mcat is misleading. Please check out this thread for information on appropriate naming for beta-ketone RCs:

    http://www.drugs-forum.com/forum/showthread.php?t=114337

    Anyway, back to SWIY's question and assuming SWIY meant mephedrone. Depression has been reported not infrequently as a side-effect of mephedrone use. It appears several times in the side-effects database DF users have been collating, which SWIY may want to contribute to:

    http://www.drugs-forum.com/forum/showthread.php?t=97246

    SWIY can also find other more detailed accounts of mephedrone-related depression by searching through the experience threads in this forum, or using the forum search engine with the terms 'mephedrone' and 'depression'. It certainly seems to be more common in people that have been using increasingly high doses for a substantial length of time though.

    Unfortunately the rebound effect is quite a common phenomenom with heavy and chronic use of any psychoactive. Someone takes a drug to feel temporarily happier, but over time they find that without the drug they feel less happy than when they started. It's something that will most likely fade if SWIY abstains from mephedrone use for a while and brings their use back under control. Giving the receptors and neurotransmitters a chance to restore a healthy balance will help the depression lift.

    Moderation is most definitely a good thing when it comes to keeping use recreational rather than obligatory. Also get more bang for your buck when tolerance isn't a problem, so SWIY can roll like a cantaloupe, out of control! :cool: